ent-icon
Hi I gave T minic oral drops into nose
Hi I gave t minic drops into nose of my 4 month old. She cried after that but then calmed down after a while . Should it be a problem ?
481 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Usually there won't be any problems after accidental application of T minic oral drops inside the nose. If she is having nose block, bleeding from nose or any other nasal problems then consult nearby ENT specialist
Next Steps
Consult nearby ENT specialist for confirmation of diagnosis and appropriate treatment if required
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Betamethasone nose drops
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.